# SDR REXA201805210394

- Difficulty date: May 2, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 23,096 hours, 15,432 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: CC670141884
- Condition: Cracked
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP, AFT FAIRING, FWD BRACKET WAS FOUND CRACKED.  REMOVED AND REPLACED THE FAIRING BRACKET IAW SRM 57-42-06.
